# SDR YENA2025070800688

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 844 FRAME SEGMENTS (1), LONGE ST CRACK LENGTH IS AT FWD FRAME SEGMENT, L=1.43 INCH, IN PASSENGER CAB IN (20 EA);   ACCOMPLISHED THE REINFORCEMENT OF THE STRUCTURE ON EMERGENCY EXIT DOOR 844 IAW EC# A320-52-1144 AND REMOVED AND REPLACED SEGMENTS IAW A320 SRM 51-42-11 AND A320 SRM 51-72-11
